MathSciNet Relay Station
MathSciNet bibliographic data
MR603085 93B05 (35L05 93C20 93D15)
Bardos, Claude; Chen, Goong Control and stabilization for the wave equation. III. Domain with moving boundary. SIAM J. Control Optim. 19 (1981), no. 1, 123–138.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement